MathSciNet Relay Station
MathSciNet bibliographic data
MR1861463 35R60 (34F05 60H10)
Ma, J.; Yong, J. Approximate solvability of forward-backward stochastic differential equations. Appl. Math. Optim. 45 (2002), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement